MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.0 X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.0 X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 199723545S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that the patient underwent plf (l2) for lumbar spinal canal stenosis on (b)(6) 2022.The surgery was completed successfully without any delay.On (b)(6) 2022, the surgeon reported that the vertebral body (l2) in which the screw had been inserted was fractured.1.0cc of cement had been injected on each side.The patient complained of pain, so the surgeon considers a revision surgery if bone union will not be achieved.The surgeon is unsure whether the event is related to the cement or happened due to poor bone quality.(b)(4) are involved with the same event.(b)(4) (depuy spine): reports the screw.(b)(4) (synthes spine): reports the cement.This report involves one expedium verse spine system fenestrated cortical fix polyaxial screw 5.0 x 45mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Procode: additional device product codes: nkb, kwq.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.0 X 45MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16003108
Report Number1526439-2022-02164
Device Sequence Number12218141
Product Code KWP
UDI-Device Identifier10705034443324
UDI-Public10705034443324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number199723545S
Device Catalogue Number199723545S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 5.0X45; VERTECEM V+ CEMENT KIT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown